Health

Stop Taking Weight Loss Pills Causes Weight Gain: True or Not?

Introduction

Whether stop taking weight loss pills cause weight gain or not is a permanent question for those who are using weight loss pills. The answer to some cases is yes. However, choosing a safe weight loss drug combined with maintaining your diet, exercise, you will not get stuck in the weight-gain situation.

Gain weight by using non-scientific weight loss pills

After stopping the weight loss pills, weight gain may be due to some nutritional and lifestyle related reasons, but there are also many cases of weight gain due to mistakenly chosen or riskily using various types of fast, non-scientific weight-loss products.

Two groups of fast weight loss pills often cause weight gain when the product is discontinued include:

  • Diuretics, laxatives cause frequent urination several times a day, diarrhea, fatigue, headache, nausea. This kind loses weight by reducing body water levels, causing a general weakening in health while fat is not reduced. Therefore, when the diet pills are stopped, the body is back to normal, the weight gain will return.
  • Nerve blockers reduce appetite, causing dyspepsia to reduce the body’s nutritional needs. This product causes weight loss but does not reduce fat. When it’s discontinued, the weight returns to the starting line as the nutritional needs return to normal.

Particularly for drugs that inhibit nerve, discontinuation is dangerous because of the potential for depression and feelings of depression. Also, this drug has a rebound effect, causing weight quickly gain, even exceeds the initial weight.

Weight gain due to the body’s natural response

Each person has a height, hair color or eye color and can’t choose for themselves. Similarly, each person has a certain amount of weight that experts call it a “weight norms of the body.” Weight norms are governed by biological and genetic factors. The body is programmed to a special mode to preserve this norm. Therefore, there is always a tendency to fully absorb nutrients to return to a stable state when not losing weight.

How to discontinue diet pills without gaining weight again?

The first thing to stop the diet supplement without gaining weight is to choose an effective and safe weight loss pills which will prevent the accumulation of white fat without causing anorexia, diarrhea, no nerve blocking and therefore, it won’t cause weight gain when discontinued.

You should choose safe diet pills that meet the scientific principle of weight loss that is only 5-10% reduction in body weight in a month to ensure the health’s safety.

When choosing an over the counter appetite suppressant that works, and after reducing the amount of fat you want in your body, you need to keep in mind the followings to maintain your achieved weight:

  • It is possible to continue to use weight loss products but reduce the dosage for the body to adapt before stop using. However, clinically proven weight loss supplements can still be used long term without side effects.
  • Continue to maintain a healthy diet and exercise to reduce calorie intake like when you are taking weight loss pills. Exercise not only helps you maintain weight stability but also gives you the flexibility. In particular, regular exercise will be good for your bones, respiratory system and heart.

Conclusion

I hope this post has given you the answer that you’ve expected. Wish you had a safely successful weight loss plan and see you in the next post.

 

Previous post

Is Taking Weight Loss Pills As Good As You Think?

Next post

This is the most recent story.

Laurie Pena

Laurie Pena